# SDR SWIA200617346

- Difficulty date: October 16, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N235SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120310
- Aircraft time: 23,904 hours, 35,152 cycles
- Engine: Pwa PW118A
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

ROW 6 EXIT LIGHTS INOP.  REPAIRED BROKEN WIRE AT ROW 6C LOWER EXIT SIGN.  OPERATIONAL CHECKS GOOD.
